• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
chockers

Dermitis rash

2 posts in this topic

: :) Hi folks .

I have a rash on my face. It's Sebarrhoeic dermatitis I also have ance roseasa. The dermatitis has gone mad.

I only have a scleroderma overlap with R.A. (rhematoid arthritis) I think I have them both mild. My face feels tight but it would do I suppose with a rash. I have got a tiny bit of change with my face. I wonder if the rash has gone mad because my face might be a bit tighter ????? Also the sun does not help. Has anyone else have a rash ( due too inumme systym being supressed )?

 

How do other people get on with long term antibiotics?

 

christine chockers

Share this post


Link to post
Share on other sites

Hello Christine

 

I had not hear of sebarrhoeic dermatitis so I looked on the internet and it seems that a low immune system can play a part in a flare but do bear in mind I am not a doctor. It appears that there are various treatments so consider seeing your general practitioner (general practicioner) for some relief and maybe they can also shed some light on why it has now flared up quite considerably.

 

I have only ever taken antibiotics for a week at the most and know that they can cause nausea, diarrhea and yeast infections, like any medication they have side effects. From memory you are on methotrexate and it is my understanding that you would need to stop the methotrexate whilst taking the antibiotics as they work at cross purposes and some antibiotics interact with methotrexate. Once the antibiotics have finished the methotrexate can continue again. Please ensure that either your general practitioner or rheumatologist makes the decision regarding any antibiotic treatment so that the methotrexate issue will be taken into account.

 

Let us know how you get on and take care.


Amanda Thorpe

ISN Sclero Forums Senior Support Specialist

ISN Video Presentations Manager

ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now